Journal of Dynamical and Control Systems

, Volume 4, Issue 4, pp 583–604

Feedback-Invariant Optimal Control Theory and Differential Geometry, II. Jacobi Curves for Singular Extremals

  • A.A. Agrachev

DOI: 10.1023/A:1021871218615

Cite this article as:
Agrachev, A. Journal of Dynamical and Control Systems (1998) 4: 583. doi:10.1023/A:1021871218615


This is the second article in the series that began in [4]. Jacobi curves were defined, computed, and studied in that paper for regular extremals of smooth control systems. Here we do the same for singular extremals. The last section contains a feedback classification and normal forms of generic single-input affine in control systems on a 3-dimensional manifold.


Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • A.A. Agrachev
    • 1
  1. 1.Steklov Mathematical InstituteMoscow